MAUDE Adverse Event Report: IDESIGN RS; EXCIMER LASER SYSTEM

IDESIGN RS; EXCIMER LASER SYSTEM
Model Number 0110-3450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(date of birth) ,weight, ethnicity unknown/not provided.Date of event: unknown/not provided.An application support manager (asm) reviewed the images by logging in virtually to the idesign to review the exams and treatment plans with the account and nothing out of the ordinary noted.Captures looked good and very little difference seen between the manifest at optical infinity and the idesign manifest at optical infinity.A review of the records related to this equipment that included labeling, manual, and risk documentation reviews for this equipment was performed.Equipment labeling provides possible complications that can be caused by the surgical/treatment procedure being performed.The trend review shows that there is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.There was no product deficiency identified.All pertinent information available to johnson & johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a laser vision correction patient was treated september 2020 with idesign and photorefractive keratectomy (prk) that was overcorrected.Original rx was -1.25 +0.75 and the patient ended up being +.25 +.75.Patient was retreated in may 2021.No loss of best corrected visual acuity (bcva) reported.Patient is doing well.This report is for the idesign.A separate report will be filed for the excimer laser.

Brand Name
IDESIGN RS
Common Device Name
EXCIMER LASER SYSTEM
MDR Report Key12544794
Report Number2020664-2021-07580
Device Sequence Number4031968
Product Code LZS
UDI-Device Identifier05050474651432
UDI-Public(01)05050474651432
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0110-3450
Device Catalogue Number0110-3450
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCIMER LASER SN (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR